# SDR FDEA202203020398

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 114T2301100
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING FIXED LEADING CAVITTY, NOSE BEAM WEB IS CRACKED @ FUELING STATION, OSS   679  REPAIRED NOSE BEAM WEB IAW B767 SRM 57-41-13-2R, FIG 201, REPAIR 3
